# SDR DALA2016102407519

- Difficulty date: October 23, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 64,410 hours, 47,114 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED DOOR JAMB WEB STA Y=207 LONG 15L AT PAX CABIN.  CRACKED DOOR JAMB WEB STA Y=207 LONG 15L AT PAX CABIN WAS REPAIRED PER SRM 53-05 FIG 142.
